# SDR IPXA2024012335573

- Difficulty date: January 9, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 62,499 hours, 21,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: UNKNOWN
- Part serial: NA
- Condition: Broken
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND ENTRY DOORWAY AFT LINING SEAL BROKEN (REPLACE). I.A.W AMM 52-09-01-024-018 REV. 141 AND AMM 52-09-01-424-019 REV.141 REPLACED DOORWAY LINING SEAL. PARTS INFO ATTACHED AND JOB COMPLETED, CONDITION CHECK NORMAL. REVIEWED
